Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from heart disease. Prescribed rabeprazole-bd. Getting acute headache after taking ismo 20 mg. Any advice?

good evening sir sir my mother is suffering from heart diease and she has been given the prescription as follows:- 1. Rabeparazole-bd, 2. CLOPIDOGREL+ aspirin - od, 3.CARVIDON MR - BD, 4. ISMO 20mg-BD, 5. NOVASTAT 10-HS 6. CLONOTRIL .25mg - bd. whenever i give ismo 20mg my mother starts complaining acute headache . kindly advise.
Asked On : Wed, 16 May 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to hcm
thanks for the query
yes ismo 20 mg causes headache.if the headache is mild then consult your doctor. he may give you some medications to relive the headache. if the headache continues and increase in severity after it also then consult your doctor immediately. he will find an alternative drug
also look out the adverse effects like dizziness or fainting
hope this information will be helpful to you
take care
Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor